Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Increased hair loss, severe hair thinning after using minoxidil, aninexil. What should be done next?

I am using hair4U minoxidil & Aminexil topical solution 5% for almost 2 months.For the first week it showed a great result as my hair loss reduced significantly,But after that hair loss has increased a lot and I am able to see that my hair is thinning day by day. I am applying the solution twice in a day(1ml). Please suggest me what to do right now?
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  1376
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi ,

Thanks for writing in.
The condition you are suffering is Androgenetic Alopecia .
It is a Hormonal condition.

Treatment can be minoxidil,finasteride.

Minoxidil and finasteride in topical form are very safe and effective.

Few procedures like mesotherapy and stem cell therapy can be helpful.
They are available at dermatology clinics.

Also supportive oral tablets containing biotin and multivitamis can be helpful.
Continue minoxidil you will see results after 3 months.
Kz lotion for twice a week is good.Kz lotion should be applied on scalp at night and washed at morning.

Please consult a good dermatologist for proper examination and prescription medications.

Hope this helps.

Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor